# SDR I5EA2019112905

- Difficulty date: November 20, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 69,876 hours, 46,391 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LEAVING, LANDING GEAR POSITIONED UP, HANDLE JAMMED, HAD TO PULL THE TRIGGER.  NOSE GEAR AND RT MLG INDICATION REMAINED RED.  CONTINUED FOR PROPER MX SUPPORT.  PERFORMED QRH PROCEDURE.  SUPPLEMENTAL INFORMATION:  ACCOMPLISHED AC JACKING IAW AMM 07-11-11, ACCOMPLISHED GEAR EXTENSION AND RETRACTION TEST IAW AMM 32-32-00 AND 32-33-00.  OPS CHECK NORMAL AT THIS TIME IAW AMM 07-11-11, LIGHT INDICATION NORMAL AT THIS TIME.
